# SDR AALA202506276070

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 24,194 hours, 10,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FRONT JUMPSEAT EMERGENCY FLASHLIGHT INOPERABLE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
